# SDR GTIA2020010234904

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 26,970 hours, 12,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING THROUGH 4,000FT  THRUST WAS AT IDLE BEING BROUGHT UP. ISOLATED PACK 1, FUMES DISSAPARTED WITHIN A FEW MINUTES,  FUMES WERE ALSO NOTICED BY F/A'S  BOTH REAR & FORWARD AND THROUGHOUT ENTIRE CABIN-PERFORMED TSM 05-50-00-810-831-A  PERFORMED DECOMANINATION OF THE EC-8 SYSTEM IAW AMM 21-00-00.  NO FUMES NOTED. R/R RECITCULATION FILTERS IAW AMM 21-21-02.  A/C OKAY FOR SVC
